# SDR UIEA2024071800685

- Difficulty date: July 18, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 51,726 hours, 8,080 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 50E991
- Part serial: 113
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

AIR TURN BACK UNABLE CRUISE ALTITUDE DUE TO PRESSURIZATION( MIA MX PERFORMED INSPECTION OF EXTERIOR AND INTERIOR OF THE A/C, DOOR SEALS, A/C MANIFOLD DUCTING, NO ISSUES FOUND. R/R E/E FAN, R/R OVBD SOV, R/R X2 RELAYS FOR FWD CGO OVBD VALVE OPEN & CLOSE, & R/R FWD OVBD CGO VALVE )
